# SDR DALA13067020962

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 62,840 hours, 46,647 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FLAME SPRAY ON RUDDER.  FLAME SPRAY ON RUDDER WAS REPAIRED IAW CARD 2000-8149-07.
